A Caltech Library Service

Extremal Numbers of Cycles Revisited

Conlon, David (2021) Extremal Numbers of Cycles Revisited. American Mathematical Monthly, 128 (5). pp. 464-466. ISSN 0002-9890. doi:10.1080/00029890.2021.1886845.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We give a simple geometric interpretation of an algebraic construction of Wenger that gives n-vertex graphs with no cycle of length 4, 6, or 10 and close to the maximum number of edges.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Conlon, David0000-0001-5899-1829
Additional Information:© 2021 The Mathematical Association of America. Received 09 May 2020, Accepted 22 Nov 2020, Published online: 27 Apr 2021.
Issue or Number:5
Classification Code:MSC: Primary 05C35; Secondary 05C38
Record Number:CaltechAUTHORS:20210602-132638631
Persistent URL:
Official Citation:David Conlon (2021) Extremal Numbers of Cycles Revisited, The American Mathematical Monthly, 128:5, 464-466, DOI: 10.1080/00029890.2021.1886845
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:109345
Deposited By: Tony Diaz
Deposited On:02 Jun 2021 21:20
Last Modified:02 Jun 2021 21:20

Repository Staff Only: item control page